# SDR DL76L060606

- Difficulty date: July 22, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 74,361 hours, 11,342 cycles
- Engine: Pwa PW4060
- Engine time: 63,000 hours, 9,678 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 63,000 hours, 9,678 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

WORKING NR 2 ENG HOC MSU FOUND NR 3 BEARING WEEP HOLE LEAKING ALONG WITH OIL CONSUMPTION BEYOND ACCEPTABLE LIMITS.  REQUIRES ENGINE REPLACEMENT.  ENGINE CHANGE IN PROGRESS.  REPLACED NR 2 ENG PER TRANS 1T149AD.
